# SDR SWAA2021081917735

- Difficulty date: January 16, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 37,375 hours, 22,498 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE FWD STRAKELET FAIRING SUPPORT BRACKET CRACKED AT APPR. STA 500D / REMOVED AND REPLACED BRACKET REF SRM 51-40-02.
